A Caltech Library Service

Functional differential equations and inequalities

Bateman, H. (1936) Functional differential equations and inequalities. Proceedings of the National Academy of Sciences of the United States of America, 22 (3). pp. 170-172. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


Let us first try to find the minimum value of the integral ∫02π[f’(x)+mf(x + π)+e(x)]^2dx where f(x) is a uniform function of period 2π which is integrable and such that ∫02π[f(x)]^2dx=1.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1936 by the National Academy of Sciences. Communicated January 27, 1936.
Issue or Number:3
Record Number:CaltechAUTHORS:BATpnas36a
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9390
Deposited By: Tony Diaz
Deposited On:18 Dec 2007
Last Modified:03 Oct 2019 00:00

Repository Staff Only: item control page